Newbie asking for advice please

Options
JuliaC
JuliaC Member Posts: 3
edited 28. Nov 2023, 14:08 in Living with arthritis

Recently started Hydroxychloroquine as diagnosed with RA and Osteo but yesterday noticed some small spots that look like blisters around my bottom? Could this be a side effect please?

Comments

  • PeterJ
    PeterJ Administrator Posts: 906
    Options

    Hello @JuliaC and welcome to the community. We are a friendly and supportive group and I hope that that will be your experience as well.

    I understand that you have RA and Osteoarthritis and have been prescribed hydroxychloroquine and are wondering about side-effects. If you have any concerns of course you should raise them with your GP or consultant. Our website though contains a lot of useful information and I would recommend having a look around it and have put a couple of links in below which may be of interest.

    Please do keep posting and let us know how you are getting on and I am sure that others will connect with you to share their support and experiences as well.

    With very best wishes

    Peter

    Need more help? - call our Helpline on 0800 5200 520 Monday to Friday 9am to 6pm

  • JuliaC
    JuliaC Member Posts: 3
    Options

    Thank you, I will contact the doctors tomorrow.